# SDR IPXA2021021965854

- Difficulty date: February 19, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1009841
- Part serial: 3014
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG EMERGENCY EXIT LIGHT ASSEMBLY ABOVE L-1 DOOR CONNECTOR CONTRACTS WILL OT LOCK IN PLACE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PN 10-0984-1 SN 3014 IAW AMM 33-51-13-0401.
